Three weeks ago, my BP began to record in the 240/140 to 190/130ish everyday and that's with Beta Blocker pills. I do get severe and intense stomach distress. No other symptoms. What could cause such an extremely high BP? Was put on Lisinopril -an ACE inhibitor - but shouldn't dr be trying to discover WHY my BP has shot up so high?
No panic attacks - BP starst escalating in afternoon n even when I take PM Atenolol med it wont come down. Dr started Lisinoprol this afternoon. One test back with serious gallbladder issue - so surgery is scheduled, clear liquid diet ordered and minimal activity until surgery. Hope this is all that is wrong.
Glad to hear you saw your doctor and it's being monitored! I've been down the road with my gallbladder, the surgery isn't too bad to recover from if they do it laproscopically (which they almost always do if possible).
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.